# SDR SWAA2024071110063

- Difficulty date: July 7, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- Aircraft time: 30,232 hours, 14,621 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Erosion Shield
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A150-001) CORNER DELAMINATED ON LEFT WING L/E PANEL 521TB.<[01] BONDED LOOSE EROSION STRIP IAW SRM 57-41-01-2R-6;[02] AUDIT
